Journal of Mathematical Finance

Vol.5 No.2(2015), Paper ID 55151, 5 pages

DOI:10.4236/jmf.2015.52008

 

Explaining the Financial Instability Hypothesis with Endogenous Investment: A Nonlinear Model Predictive Control Approach

 

Terence Tai-Leung Chong, Richard J. Cebula, Fangping Peng, Maggie Foley

 

Department of Economics, The Chinese University of Hong Kong, Hong Kong
Davis College of Business, Jacksonville University, Jacksonville, Florida, USA
Business School, Sun Yat-sen University, Guangzhou, China
Department of International Economics and Trade, Nanjing University, Nanjing, China

 

Copyright © 2015 Terence Tai-Leung Chong, Richard J. Cebula, Fangping Peng, Maggie Foley et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Chong, T. , Cebula, R. , Peng, F. and Foley, M. (2015) Explaining the Financial Instability Hypothesis with Endogenous Investment: A Nonlinear Model Predictive Control Approach. Journal of Mathematical Finance, 5, 83-87. doi: 10.4236/jmf.2015.52008.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.